Dangers of Vitamin B3
Can Vitamin B3 be poisonous?
What problems can niacin supplements produce?
We have three different types of niacin supplements: nicotinic acid, niacinamide and inositol hexaniacinate. We have to take into account that:
Nicotinic acid, even at therapeutic levels, can cause stomach problems, skin redness and damage to the liver.
High doses of niacinamide may also damage the liver.
- Inositol hexaniacinate conveys no redness or does not affect the liver so much . Anyway, if you use any of these supplements it is necessary for the doctor to monitor the treatment that, among other precautions, involves regular checks on the status of this organ.
Symptoms of poisoning with niacin
Niacin supplements, if not correctly administered, can damage the liver
Signs of poisoning from these supplements are:
Elevated blood sugar
Recurrence or aggravation of ulcers
The combined use of supplements of niacin with antihypertensive drugs may cause hypotension.
Do not take these supplements in case of diabetes or gout.
VITAMINS OF GROUP B
More information on vitamins.
19 March, 2019